# SDR UALA2012102206043

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,961 hours, 23,275 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 37
- Condition: Faulty
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL. RESET BOTH ELAC 1 & 2.  PERFORMED OPERATIONAL TEST OF ELAC 1 AND 2 PER AMM.  NO FAULTS.  ELAC 2 FAULT SHOWED AGAIN AT POWER TRANSFER.  REPLACED ELAC 2 PER AMM, OPS TESTED OKAY.  PERFORMED CAT III PER AMM, OK.
